# SDR UALA2012042502495

- Difficulty date: April 25, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 88,677 hours, 14,145 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1197 S34l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, FRAME INNER CHORD CORRODED AT BS 1197+88 AND S34L.  REMOVED DAMAGE AND FOUND MATERIAL LOSS OUT OF SRM LIMITS.  REMOVED DAMAGED UPPER TEE SECTION IN ENTIRETY.  FABRICATED AND INSTALLED NEW UPPER TEE REF SRM51-40-02.
